Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 32, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2010, 3:14 PM CDT for Fillmore County, Houston County, Minnesota. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 3:14 PM CDT (20:14 UTC)
- Expired
- Jun 21, 2010, 3:54 PM CDT
- In force
- 40 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fillmore County, MN, Houston County, MN
The radar
The La Crosse radar (KARX), 38 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:19 PM CDT | HAIL 0.5 | 4 Nw Bratsberg, MN | |
| Jun 21, 3:25 PM CDT | HAIL 1 | 2 W Bratsberg, MN | |
| Jun 21, 3:28 PM CDT | HAIL 0.25 | 1 N Bratsberg, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
580 WUUS53 KARX 212014 SVRARX MNC045-055-212115- /O.NEW.KARX.SV.W.0032.100621T2014Z-100621T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 314 PM CDT MON JUN 21 2010 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL FILLMORE COUNTY IN SOUTHEAST MINNESOTA... NORTHWESTERN HOUSTON COUNTY IN SOUTHEAST MINNESOTA... * UNTIL 415 PM CDT * AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR HIGHLAND...OR 12 MILES EAST OF PRESTON...MOVING EAST AT 20 MPH. THIS STORM CAN PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RUSHFORD AROUND 325 PM... COUNTY ROADS 15 AND 4 AND YUCATAN AROUND 335 PM... PERKINS AROUND 340 PM... SHELDON AND MONEY CREEK AROUND 345 PM... HOUSTON AND BEAVER CREEK VALLEY STATE PARK AROUND 350 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4385 9148 4364 9147 4363 9189 4380 9193 TIME...MOT...LOC 2014Z 268DEG 17KT 4372 9181 WIND...HAIL 60MPH 1.00IN $$ BAUMGARDT
3 follow-up statements
098 WWUS53 KARX 212034 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 334 PM CDT MON JUN 21 2010 MNC045-055-212115- /O.CON.KARX.SV.W.0032.000000T0000Z-100621T2115Z/ HOUSTON MN-FILLMORE MN- 334 PM CDT MON JUN 21 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL FILLMORE AND NORTHWESTERN HOUSTON COUNTIES UNTIL 415 PM CDT... THE PUBLIC REPORTED QUARTER SIZE HAIL NEAR BRATSBERG AT 325 PM WITH THIS SEVERE THUNDERSTORM. AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE THUNDERSTORM WAS LOCATED NEAR BRATSBERG...OR 12 MILES NORTHWEST OF CALEDONIA...MOVING EAST AT 20 MPH. THIS STORM CAN PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PERKINS AROUND 340 PM... SHELDON AND MONEY CREEK AROUND 345 PM... HOUSTON AND BEAVER CREEK VALLEY STATE PARK AROUND 350 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4366 9182 4378 9183 4385 9148 4364 9147 TIME...MOT...LOC 2032Z 268DEG 17KT 4372 9169 WIND...HAIL 60MPH 1.00IN $$ BAUMGARDT
179 WWUS53 KARX 212048 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 348 PM CDT MON JUN 21 2010 MNC045-212057- /O.CAN.KARX.SV.W.0032.000000T0000Z-100621T2115Z/ FILLMORE MN- 348 PM CDT MON JUN 21 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FILLMORE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4369 9170 4380 9171 4385 9148 4369 9147 TIME...MOT...LOC 2047Z 268DEG 17KT 4373 9159 $$ MNC055-212115- /O.CON.KARX.SV.W.0032.000000T0000Z-100621T2115Z/ HOUSTON MN- 348 PM CDT MON JUN 21 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN HOUSTON COUNTY UNTIL 415 PM CDT... AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR HOUSTON...OR 9 MILES NORTHWEST OF CALEDONIA...MOVING EAST AT 20 MPH. THIS STORM HAS WEAKENED SOME SINCE 330 PM WHEN IT PRODUCED QUARTER SIZE HAIL. * THE SEVERE THUNDERSTORM WILL BE NEAR... COUNTY 9 AND SATHER VALLEY ROAD AROUND 400 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4369 9170 4380 9171 4385 9148 4369 9147 TIME...MOT...LOC 2047Z 268DEG 17KT 4373 9159 WIND...HAIL <50MPH 1.00IN $$ BAUMGARDT
644 WWUS53 KARX 212054 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 354 PM CDT MON JUN 21 2010 MNC055-212104- /O.CAN.KARX.SV.W.0032.000000T0000Z-100621T2115Z/ HOUSTON MN- 354 PM CDT MON JUN 21 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOUSTON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER...THE STORM REMAINS STRONG AND COULD PRODUCE SMALL HAIL AND GUSTY WINDS...IN ADDITION TO LIGHTNING AND HEAVY RAIN. LAT...LON 4369 9170 4380 9171 4385 9148 4369 9147 TIME...MOT...LOC 2054Z 268DEG 17KT 4373 9154 $$ BAUMGARDT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:03 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 21, 3:03 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 303 PM CDT MON JUN 21 2010 .SHORT TERM...TONIGHT THROUGH THURSDAY MAIN FORECAST CONCERN ARE PRECIPITATION CHANCES TONIGHT THROUGH WEDNESDAY. LATEST WATER VAPOR SATELLITE IMAGERY INDICATING SEVERAL SHORTWAVE TROUGHS OVER THE UPPER MIDWEST AND GREAT LAKES REGION. LATEST MOSAIC RADAR SHOWING LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM NORTHEAST MINNESOTA INTO NORTHERN WISCONSIN. THIS IS IN ASSOCIATION WITH A SHORTWAVE TROUGH OVER NORTHERN MINNESOTA. A SECOND LINE OF SHOWERS AND THUNDERSTORMS EXTENDS FROM SOUTHERN MINNESOTA INTO WESTERN ILLINOIS AND IS ASSOCIATED WITH ANOTHER SHORTWAVE TROUGH ALONG THE MINNESOTA AND IOWA BORDER. THE 21.12Z DETERMINISTIC GFS AND NAM CONTINUE TO STRUGGLE WITH DEVELOPMENT OF CONVECTION WITH SHORTWAVE TROUGHS MOVING ACROSS THE REGION THROUGH 00Z THURSDAY. HOWEVER...MODELS ARE IN BETTER AGREEMENT IN TIMING OF SHORTWAVE TROUGHS INTO THE FORECAST AREA TUESDAY AFTERNOON INTO WEDNESDAY. CONFIDENCE IN FORECAST FROM TUESDAY INTO WEDNESDAY REMAINS LOW...BASED ON THE PLACEMENT OF THUNDERSTORM COMPLEXES MOVING ACROSS THE REGION. TONIGHT...SHORTWAVE TROUGH AND ASSOCIATED PRECIPITATION WILL CONTINUE TO MOVE EAST INTO EASTERN WISCONSIN. DECENT MOISTURE CONVERGENCE AT 850MB...AS EVIDENT BY VAD WIND/PROFILER NETWORK INDICATING SOUTH WINDS AHEAD OF SHORTWAVE AND SOUTHWESTERLY WINDS BEHIND SHORTWAVE...THIS WILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO CONTINUE AND PROGRESS WEST TO EAST ACROSS FORECAST AREA LATE THIS AFTERNOON INTO EARLY THIS EVENING. SUBSIDENCE BEHIND SHORTWAVE WILL ALLOW FOR SKIES TO CLEAR AND PRECIPITATION TO END ACROSS FORECAST AREA BY 06Z TUESDAY. NEXT SHORTWAVE TROUGH EJECTS OUT INTO THE UPPER MIDWEST AFTER 18Z TUESDAY INTO TUESDAY NIGHT. BOTH THE 21.12Z GFS AND NAM ARE IN BETTER AGREEMENT IN TIMING THIS WAVE INTO THE FORECAST AREA. BOTH THE MODELS CONTINUE TO SUGGEST THUNDERSTORM COMPLEX TO DEVELOP OVER WESTERN IOWA ON NOSE OF 850MB MOISTURE TRANSPORT/CONVERGENCE AND MOVE INTO SOUTHERN SECTIONS OF FORECAST AREA AFTER 18Z TUESDAY. HAVE ADJUSTED PRECIPITATION CHANCES FOR TIMING OF THUNDERSTORM COMPLEX INTO FORECAST AREA TUESDAY INTO TUESDAY NIGHT. THE POSSIBILITY OF SEVERE EXIST WITH THIS COMPLEX...WITH PLACEMENT AND MOVEMENT OF THUNDERSTORM COMPLEX...CONFIDENCE REMAINS LOW. NEXT ROUND OF SHOWERS AND THUNDERSTORMS TO AFFECT THE AREA WEDNESDAY. WITH UPPER LEVEL TROUGH AND ASSOCIATED MOISTURE CONVERGENCE/TRANSPORT TRACKS INTO THE SOUTHERN SECTIONS OF THE FORECAST AREA. THE 21.12Z GFS AND NAM DIFFER ON STRENGTH AND PLACEMENT WITH UPPER LEVEL TROUGH. BOTH MODELS CONTINUE TO SHOW DECENT LIFT AND MOISTURE ASSOCIATED WITH UPPER LEVEL TROUGH. ADJUSTED PRECIPITATION CHANCES OVER THE SOUTHEASTERN PORTIONS OF THE FORECAST AREA. WIDESPREAD FLOODING POTENTIAL OVER THE NEXT COUPLE OF DAYS LOOKS TO BE MINIMAL. DRY WEATHER CONDITIONS THE LAST SEVERAL DAYS HAS ALLOWED FOR SOILS TO DRY OUT A BIT. HOWEVER...CANNOT RULE OUT THE POSSIBILITY OF LOCALIZED STREET FLOODING OR PONDING OF WATER ON AREA ROADWAYS UNDER THE STRONGER THUNDERSTORMS PRODUCING HIGHER RAINFALL RATES THE NEXT COUPLE OF DAYS. && .LONG TERM...THURSDAY NIGHT THROUGH MONDAY MAIN FORECAST CONCERN IS PRECIPITATION CHANCES THROUGH THE PERIOD. THE 21.00Z GFS...ECMWF AND GEM CONTINUE TO SHOW SLIGHT DIFFERENCES IN TIMING OF WEAK SHORTWAVE TROUGH MOVING INTO THE NORTHERN PLAINS AND GREAT LAKES REGION FRIDAY INTO SATURDAY. THE DETERMINISTIC 21.00Z GFS AND ECMWF ARE IN MUCH BETTER AGREEMENT AFTER 00Z MONDAY...AS BOTH MODELS INDICATING UPPER LEVEL RIDGE AMPLIFYING OVER THE NORTHERN PLAINS AND UPPER MIDWEST. SHORTWAVE TROUGH FLATTENS SHORTWAVE RIDGE FRIDAY INTO SATURDAY. THE 21.00Z GFS...ECMWF...AND GEM SHOW INCREASING LOW LEVEL JET AND MOISTURE CONVERGENCE/TRANSPORT INTO THE UPPER MIDWEST FRIDAY NIGHT INTO SATURDAY IN ASSOCIATION WITH SHORTWAVE TROUGH. WILL CONTINUE WITH PRECIPITATION CHANCES FRIDAY NIGHT INTO SATURDAY. NEXT CONCERN IS HOW FAST SURFACE FRONT MOVES SOUTH AND EAST OF THE AREA. BOTH THE 21.00Z GFS AND GEM ARE MUCH FASTER IN PROGRESSION OF THE FRONT AND MOVE FRONT SOUTH AND EAST OF FORECAST AREA BY 12Z SUNDAY. THE 21.00Z ECMWF IS SLOWER AND LAGS FRONT OVER CENTRAL AND SOUTHERN WISCONSIN. CONFIDENCE IS LOW FOR SUNDAY...AS MODELS CONTINUE TO STRUGGLE WITH PROGRESSION OF SURFACE FRONT. FOR NOW...WILL LEAN CLOSER TO THE ECMWF AND INCREASE CHANCES SATURDAY NIGHT INTO SUNDAY SLIGHTLY. MODELS ARE IN MUCH BETTER AGREEMENT IN BUILDING UPPER LEVEL RIDGE INTO THE NORTHERN PLAINS AND UPPER MIDWEST MONDAY. DRY WEATHER CONDITIONS AND SLIGHTLY ABOVE NORMAL TEMPERATURES CAN BE EXPECTED FOR MONDAY. && .AVIATION...TONIGHT INTO TUESDAY SEVERAL SHORT WAVE TROUGHS...MANY CONVECTIVELY ENHANCED... LED TO MVFR CONDITIONS AT TIMES THIS AFTERNOON. MAIN CHALLENGE FOR AVIATION SITES IS TIMING OF THESE CONVECTIVE SYSTEMS. EXPECT THESE WAVES TO PUSH EAST OF THE AREA BY EARLY EVENING WHICH SHOULD LEAD TO VFR CONDITIONS WELL INTO TONIGHT. COULD SEE SOME REDEVELOPMENT OF YET ANOTHER THUNDERSTORM COMPLEX OVERNIGHT TO THE WEST BUT GIVEN SO MUCH UNCERTAINTY OF WHERE THIS MIGHT FORM AND TRACK...OPTED TO LEAVE THREAT OUT OF FORECAST AT THIS TIME. && && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...DTJ AVIATION...SHEA
Hazardous weather outlook, Jun 21, 9:35 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 935 AM CDT MON JUN 21 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-221100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 935 AM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FROM LATE MORNING INTO THE EVENING BUT SEVERE WEATHER IS NOT EXPECTED. MORE THUNDERSTORMS COULD FORM TO THE WEST OVER THE PLAINS LATER THIS EVENING AND MOVE EAST. IT IS STILL UNCLEAR ON WHERE THESE STORMS WILL FORM AND TRACK...BUT CHANCES REMAIN HIGHER FOR STORMS ACROSS IOWA. BESIDES HEAVY RAIN...THE MAIN THREAT FROM STORMS THAT DO IMPACT THE AREA WOULD BE GUSTY WINDS AND POSSIBLY SOME HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH WEDNESDAY. ANOTHER ROUND OF OVERNIGHT STORMS IS EXPECTED ON TUESDAY NIGHT INTO WEDNESDAY. THIS ROUND OF STORMS APPEARS TO BE THE HIGHEST CHANCE THROUGH THE OUTLOOK PERIOD FOR SEVERE STORMS TO OCCUR BUT CONFIDENCE IS LOW. AGAIN...STRONG WINDS AND HAIL WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY INTO THIS EVENING...BUT MAY BE NEEDED TUESDAY MORNING AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING. WITH HEAVY RAINFALL POSSIBLE THROUGH THE MIDDLE OF THE WEEK...ANY RAINFALL OR FLOODING REPORTS WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SHEA
In the hours before
Special weather statement, Jun 21, 11:39 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1139 AM CDT MON JUN 21 2010 WIZ017-211730- TAYLOR- 1139 AM CDT MON JUN 21 2010 ...STRONG THUNDERSTORMS EXPECTED IN TAYLOR COUNTY... AT 1130 AM...STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING WERE APPROACHING GILMAN AND JUMP RIVER...MOVING NORTHEAST AT 30 MPH. HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THIS STRONG THUNDERSTORM. MOVE INDOORS AS THEY PASS THROUGH. LOCATIONS THAT MAY BE AFFECTED INCLUDE...HANNIBAL... THE MILLER DAM FLOWAGE...JUMP RIVER AND COUNTY ROADS D AND N. SHEA
Local storm report, Jun 21, 2:19 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
219 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL DOVER 43.97N 92.13W
06/21/2010 E0.25 INCH OLMSTED MN POST OFFICE
&&
ADAMSSpecial weather statement, Jun 21, 2:29 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 229 PM CDT MON JUN 21 2010 MNZ079-087-088-095-096-WIZ033-212030- FILLMORE-HOUSTON-OLMSTED-TREMPEALEAU-WABASHA-WINONA- 229 PM CDT MON JUN 21 2010 ...STRONG THUNDERSTORMS EXPECTED IN FILLMORE...HOUSTON...OLMSTED... TREMPEALEAU...WABASHA AND WINONA COUNTIES... AT 225 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PRESTON...NORTHWARD TO NEAR WABASHA MINNESOTA. THE STORMS WERE PRODUCING HEAVIER RAINFALL OF AROUND 1 TO 1.5 INCHES PER HOUR. GENERAL MOVEMENT OF THE STORMS WAS NORTHEAST AT 45 MPH. SMALL HAIL AND HEAVY RAIN MAY ACCOMPANY THESE STRONG THUNDERSTORMS. LIGHTNING IS ALSO A THREAT IF YOU HEAR THUNDER. LOCATIONS THAT MAY BE AFFECTED THROUGH 330 PM INCLUDE... STATE ROAD 42 AND COUNTY 14...LOCK AND DAM 5...RATTLESNAKE RIDGE... WEAVER...PIONEER CAMPGROUND...KELLOGG...WABASHA AND MAPLE SPRINGS. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. BAUMGARDT
Special weather statement, Jun 21, 2:48 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 248 PM CDT MON JUN 21 2010 WIZ032-212045- BUFFALO- 248 PM CDT MON JUN 21 2010 ...STRONG THUNDERSTORMS APPROACHING BUFFALO COUNTY... AT 245 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF ALMA AND LOCK AND DAM 4 ON THE MISSISSIPPI RIVER...MOVING NORTHEAST AT 30 MPH. LIGHTNING AND TORRENTIAL DOWNPOURS WILL ACCOMPANY THIS THUNDERSTORM. OTHER STORMS MAY ALSO DEVELOP OVER THE NEXT HOUR IN THIS AREA. LOCATIONS THAT MAY BE AFFECTED THROUGH 4 PM INCLUDE... HIGHWAYS 37 AND 35...HEROLD...TELL...CREAM...COUNTY ROADS F AND K K...PRAAG AND MISHA MOKWA. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. BAUMGARDT
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:21 PM CDT | Areal Flood Advisory | ARX | Fillmore | 3 hr |
| Jun 21, 4:59 PM CDT | Areal Flood Advisory | ARX | Houston | 61 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.